Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Are my serum and prolactin levels normal? Taken primolut. What are the side effects?

I am 39 years old and have not had my period for the last 55 days. as per My Doctor advise, a CBC test was taken which reports TSH (Ultrasensitive), serum by CLIA 2.64 (observed value) and Prolactin , serum level was found 11.67. Kindly let me know whether these two are normal. I have taken PRIMOLUT-N in the Month of May & September to extend my period for 10days to attend an important family function. Is there any side effects by taking this medicine or my period is delayed due to the usage of this medicine.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your TSH and Prolactin levels are normal. It is possible for cycle disturbances to occur following postponement as you have disturbed the normal cycle, especially at your age. It is better if you wait for the onset of a natural cycle instead of using some medication. I advice you to see a gynecologist for further advice. Take care.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor